# SDR WVER20133259321

- Difficulty date: March 25, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 19,748 hours, 16,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670341703
- Condition: Corroded
- Location: Fuselage
- Part time: 19,748 hours, 16,345 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 LEFT LOWER WEB IS CORRODED BEYOND ALLOWABLE LIMITS AT LBL 9.0 EXTENDING OUT TO LBL 45.0.  PERFORMED A MAJOR REPAIR BY CUTTING OUT DAMAGED MATERIAL AND INSTALLING REPAIR WEB IAW BOMBARDIER INC.  REPAIR ENGINEERING ORDER (REO) 670-53-11-594 DATED 2011/04/27.
